# SDR CA031202001

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,881 hours
- Engine: Pwa JT8D219
- System (JASC): 7120 · Engine Mount Section
- Part: Washer
- Part number: 6252220928
- Condition: Failed
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE INSTALLATION, COULD NOT TORQUE ENGINE MOUNT YOKE BOLT P/N 3935739-1 IAW MM SECTION 20-10-14 PAGE 201. UNABLE TO COMPRESS, THE INNER PLI WASHER RING OF PLI WASHER SET P/N PL120-117-8. THESE PLI WASHERS WERE PROVIDED FROM FOLLOWING SUPPLIERS:  THE ALTERNATE PLY WASHER P/N 62522-20-92-8 SHOWN IN THE IPC 71-20-00 PURCHASED FROM MFG WAS USED AND INSTALLED IAW AMM 20-10-14 PAGE 201.
